login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A176709 Number of isomorphism classes of multiple coverings of graphs with specified Betti number. See references for precise definition. 0

%I

%S 1,11,901,524137,373486525,268749463729,193492277719861,

%T 139314094050615817

%N Number of isomorphism classes of multiple coverings of graphs with specified Betti number. See references for precise definition.

%D M. W. Hero and J. F. Willenbring, Stable Hilbert series as related to the measurement of quantum entanglement, Discrete Math., 309 (2010), 6508-6514.

%D J. H. Kwak and J. Lee, Enumeration of graph coverings, surface branched coverings and related group theory, in Combinatorial and Computational Mathematics (Pohang, 2000), ed. S. Hong et al., World Scientific, Singapore 2001, pp. 97-161.

%K nonn

%O 0,2

%A _N. J. A. Sloane_, Dec 07 2010

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified April 26 04:11 EDT 2019. Contains 322469 sequences. (Running on oeis4.)